Drug interactions between albuterol and Levaquin
Interactions between your drugs
Applies to: albuterol and Levaquin (levofloxacin)
Using albuterol together with levoFLOXacin can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). The risk may exist even when albuterol or similar medications are given by oral inhalation directly into the lungs, and more so if these products are overused. Do not exceed the dose and frequency of use recommended on the product label or prescribed by your doctor. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Levaquin (levofloxacin)
When levoFLOXacin as the oral solution is given with enteral (tube) feedings, levoFLOXacin may not work as well. You could interrupt the feeding for 1 hour before and 2 hours after the levoFLOXacin dose. However, this still may not entirely avoid the interaction and may not always be feasible. LevoFLOXacin oral tablets may be taken without regard to food. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.